MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC. NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number NS7TCD8L174HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.A manufacture record evaluation (mre) cannot be conducted because no lot number was provided by the customer.(b)(6).Manufacturer's reference #: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial tachycardia (at) ablation procedure with a navistar¿ ds electrophysiology catheter and suffered acute myocardial infraction requiring cardiac massage.Immediately after ablation for at near the his bundle from the aorta, the patient¿s hemodynamics was compromised.Cardiac massage was performed, and the patient recovered.The procedure was completed.There¿s no information regarding extended hospitalization.Patient¿s outcome and physician causality opinion are unknown.No bwi product malfunctions were reported.Multiple attempts have been made to gain clarification on this event with no response.Should any new information be obtained it will be assessed and processed accordingly.
 
Additional Manufacturer Narrative
On 9/2/2019, biosense webster received additional information about the event.It was reported that no surgical intervention was needed and the patient received ¿heart massage on the spot¿ meaning chest compression (cardiac massage) on the skin, not open chest.Manufacturer¿s ref # (b)(4).
 
Additional Manufacturer Narrative
On 8/13/2019, bionsense webster inc.Received additional information indicating the that physician did not provide an opinion regarding the causality of the event.Manufacturer¿s ref # (b)(4).

Brand Name
NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key8773520
Report Number2029046-2019-03397
Device Sequence Number11404613
Product Code OAD
UDI-Device Identifier10846835000580
UDI-Public10846835000580
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS7TCD8L174HS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/13/2019
09/02/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/19/2019
09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;